Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 160, NWS Mobile, AL

July 6, 2016Choctaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 6, 2016, 2:27 PM CDT for Choctaw County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2016, 2:27 PM CDT (19:27 UTC)
Expired
Jul 6, 2016, 3:00 PM CDT
In force
33 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Choctaw County, AL

The radar

The Mobile radar (KMOB), 162 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1683 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

829 
WUUS54 KMOB 061927
SVRMOB
ALC023-062000-
/O.NEW.KMOB.SV.W.0160.160706T1927Z-160706T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
227 PM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHOCTAW COUNTY IN SOUTHWESTERN ALABAMA...

* UNTIL 300 PM CDT

* AT 227 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BUTLER...
  MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BUTLER...LISMAN AND PENNINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3226 8801 3218 8801 3215 8802 3214 8804
      3211 8805 3209 8804 3206 8807 3207 8808
      3207 8810 3206 8812 3201 8812 3201 8830
      3216 8835 3227 8802
TIME...MOT...LOC 1927Z 257DEG 18KT 3210 8824 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
640 
WWUS54 KMOB 061958
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
258 PM CDT WED JUL 6 2016

ALC023-062008-
/O.EXP.KMOB.SV.W.0160.000000T0000Z-160706T2000Z/
CHOCTAW AL-
258 PM CDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHOCTAW COUNTY
WILL EXPIRE AT 300 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3226 8801 3218 8801 3215 8802 3214 8804
      3211 8805 3209 8804 3206 8807 3207 8808
      3207 8810 3206 8812 3201 8812 3201 8830
      3216 8835 3227 8802
TIME...MOT...LOC 1955Z 257DEG 18KT 3210 8824 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 11:31 AM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 6, 11:31 AM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1131 AM CDT WED JUL 6 2016

.DISCUSSION...See updated information below.

&&

.UPDATE...With ongoing precip coverage greater than expected, have
bumped pops up for the day. So far, temps still look to be on course
of the previous forecast, so have not adjusted. Updates sent.

/16

&&

.AVIATION...
18Z issuance...Am expecting general vfr cigs/visbys through the
forecast. Local drops to low end mvfr likely in tsra expected today.
Am expecting best coverage to be inland, generally north of taf
sites, but am expecting these to be mainly this afternoon.

/16

&&

.PREV DISCUSSION... /issued 650 AM CDT WED JUL 6 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...Expect to see some redevelopment of isolated showers
and storms across northern gulf coast region early this morning,
followed by increasing coverage, mainly over interior sections east
of I-65 through late morning. Included VCTS in all TAF sites starting
at 15z with scattered showers and storms expected through the
afternoon hours. A few storms this afternoon could produce locally
strong...gusty winds. Areas of MVFR to occasional IFR ceilings in
and near vicinity of the strongest convection. Light south to
southwest surface winds will continue. /22

PREV DISCUSSION... /issued 349 AM CDT WED JUL 6 2016/

NEAR TERM /Now Through Wednesday night/...A series of upper level
impulses will move west to east over Mississippi and Alabama through
early evening north of a west-east orientated upper ridge over the
Gulf of Mexico. Meanwhile a surface ridge will remain fixed across
the western Atlantic and northeast Gulf of Mexico keeping a light
southwest wind flow and low level moisture in place across the
region.

Isolated showers and a few thunderstorms before sunrise will
increase in coverage throughout the morning hours mainly across
southwest and south central Alabama and the western Florida
panhandle. Scattered showers and thunderstorms will then occur
across much of the forecast area through the afternoon hours. A few
showers and thunderstorms may persist through the early evening
hours across south central Alabama, followed by dry conditions
across the entire forecast area through the overnight hours due to
loss of daytime surface heating.

High temperatures today will range from 89 to 94 degrees. Low
temperatures tonight will range from 75 to 80 degrees. /22

SHORT TERM /Thursday Through Friday night/...A deep layer ridge of
high pressure from the western Atlantic across the southern states
remains in place. This will maintain typical July weather across the
Gulf coast with Hot and humid conditions and isolated to locally
scattered showers and thunderstorms during the afternoon hours. Highs
will climb into the mid and upper 90s inland to low 90s near the
coast. This will produce heat index values between 101 and 106
Thursday and Friday afternoons. Very muggy conditions are expected
each night with lows in the mid 70s inland to around 80 along the
coast. /13

LONG TERM /Saturday Through Tuesday/...Typical summer pattern expected
through the extended range. Temps will remain hot each day with
highs in the mid 90s inland to around 90 near the coast.
Meanwhile...overnight conditions continue to remain very muggy. Will
continue with a diurnal rain chance pattern with scattered coverages
of storms each day and lower coverages each night. /13

MARINE...High pressure will continue to extend from the western
Atlantic through the northern Gulf through the remainder of the
week. A light to moderate southwesterly wind flow will persist over
the marine area through the forecast period. Seas remain low. /22

&&

.MOB Watches/Warnings/Advisories...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jul 6, 5:45 AM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CDT WED JUL 6 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-071045-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
545 AM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION
THROUGH THIS AFTERNOON. A FEW STORMS COULD BECOME STRONG TO
MARGINALLY SEVERE...WITH STRONG WIND GUSTS...FREQUENT CLOUD TO
GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL.

HOT AND HUMID CONDITIONS WILL OCCUR THIS AFTERNOON...WITH MAXIMUM
HEAT INDICES BETWEEN 100 AND 105 DEGREES ACROSS THE REGION...AND
LOCALIZED HEAT INDEX READINGS BETWEEN 105 AND 108 IN A FEW LOCATIONS.

THERE IS ALSO A MODERATE RISK FOR RIP CURRENTS ALONG AREA GULF
BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE HOT AND HUMID CONDITIONS WILL PERSIST ACROSS THE REGION. HEAT
INDICES WILL TREND UPWARD TO BETWEEN 105 TO 110 DEGREES THURSDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-071045-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
545 AM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 6, 1:32 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
132 PM CDT WED JUL 6 2016

ALZ053-055-059-262-061915-
MONROE AL-CLARKE AL-ESCAMBIA AL-BALDWIN INLAND AL-
132 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL BALDWIN...SOUTHWESTERN MONROE...NORTHWESTERN ESCAMBIA AND
SOUTH CENTRAL CLARKE COUNTIES UNTIL 215 PM CDT...

AT 132 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF
MCCULLOUGH...OR 19 MILES NORTHWEST OF ATMORE...MOVING NORTHEAST AT 15
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
BALDWIN...SOUTHWESTERN MONROE...NORTHWESTERN ESCAMBIA AND SOUTH
CENTRAL CLARKE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3108 8778 3117 8787 3140 8773 3122 8749
TIME...MOT...LOC 1832Z 242DEG 12KT 3121 8775
Special weather statement, Jul 6, 1:34 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
134 PM CDT WED JUL 6 2016

FLZ205-061915-
OKALOOSA INLAND FL-
134 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
OKALOOSA COUNTY UNTIL 215 PM CDT...

AT 133 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF CRESTVIEW...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3054 8680 3068 8679 3086 8660 3059 8639
TIME...MOT...LOC 1833Z 241DEG 12KT 3065 8667
Special weather statement, Jul 6, 1:50 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
150 PM CDT WED JUL 6 2016

MSZ075-076-061930-
PERRY MS-GREENE MS-
150 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...GREENE
AND EAST CENTRAL PERRY COUNTIES UNTIL 230 PM CDT...

AT 150 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR MCLAIN...OR
12 MILES SOUTHEAST OF RICHTON...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAKESVILLE...BEAUMONT AND MCLAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3126 8894 3144 8866 3143 8845 3109 8843
      3107 8890 3115 8896
TIME...MOT...LOC 1850Z 242DEG 12KT 3120 8882
Special weather statement, Jul 6, 1:58 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
158 PM CDT WED JUL 6 2016

ALZ261-061945-
MOBILE INLAND AL-
158 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN MOBILE COUNTY UNTIL 245 PM CDT...

AT 157 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF GULFCREST...OR 12 MILES SOUTHWEST OF CITRONELLE...MOVING NORTHEAST
AT 5 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CITRONELLE...CHUNCHULA AND GULFCREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3111 8843 3111 8833 3112 8833 3112 8817
      3088 8814 3084 8842
TIME...MOT...LOC 1857Z 210DEG 6KT 3094 8834
Special weather statement, Jul 6, 2:19 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
219 PM CDT WED JUL 6 2016

ALZ057-058-061945-
BUTLER AL-CRENSHAW AL-
219 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CRENSHAW AND NORTHEASTERN BUTLER COUNTIES UNTIL 245 PM
CDT...

AT 218 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR DAISY...OR
8 MILES NORTHEAST OF GREENVILLE...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HIGHLAND HOME AND DANIELSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3193 8618 3181 8651 3196 8661 3197 8660
      3196 8641 3203 8641 3204 8640 3204 8641
      3205 8640 3205 8630 3197 8630 3197 8620
      3196 8619 3194 8618
TIME...MOT...LOC 1918Z 240DEG 20KT 3193 8649
Special weather statement, Jul 6, 2:24 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
224 PM CDT WED JUL 6 2016

ALZ051-062015-
CHOCTAW AL-
224 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CHOCTAW COUNTY UNTIL 315 PM CDT...

AT 223 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER BUTLER...
MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUTLER...LISMAN AND PENNINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3220 8801 3215 8802 3214 8804 3211 8805
      3209 8804 3206 8807 3207 8810 3205 8812
      3201 8811 3199 8810 3201 8809 3199 8807
      3199 8809 3193 8832 3209 8844 3231 8811
      3231 8808
TIME...MOT...LOC 1923Z 245DEG 18KT 3210 8826

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:58 AM CDTSpecial Weather StatementMOBBaldwin32 min
Jul 6, 10:33 AM CDTSpecial Weather StatementMOBEscambia27 min
Jul 6, 11:00 AM CDTSpecial Weather StatementMOBConecuh45 min
Jul 6, 11:56 AM CDTSpecial Weather StatementMOBCovington34 min
Jul 6, 12:17 PM CDTSpecial Weather StatementMOBCovington43 min
Jul 6, 12:37 PM CDTSpecial Weather StatementMOBMobile38 min
Jul 6, 12:45 PM CDTSpecial Weather StatementMOBMonroe45 min
Jul 6, 12:50 PM CDTSpecial Weather StatementMOBCrenshaw40 min
Jul 6, 1:06 PM CDTSevere Thunderstorm WarningMOBCrenshaw24 min
Jul 6, 1:21 PM CDTSpecial Weather StatementMOBConecuh39 min
Jul 6, 1:24 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe36 min
Jul 6, 1:32 PM CDTSpecial Weather StatementMOBMonroe43 min
Jul 6, 1:58 PM CDTSpecial Weather StatementMOBMobile47 min
Jul 6, 2:12 PM CDTSevere Thunderstorm WarningMOBMobile48 min
Jul 6, 2:19 PM CDTSpecial Weather StatementMOBCrenshaw26 min
Jul 6, 2:24 PM CDTSpecial Weather StatementMOBChoctaw51 min
Jul 6, 2:29 PM CDTSpecial Weather StatementMOBWashington46 min
Jul 6, 2:34 PM CDTSpecial Weather StatementMOBClarke, Monroe, Wilcox41 min
Jul 6, 2:47 PM CDTSpecial Weather StatementMOBMobile43 min
Jul 6, 2:57 PM CDTSpecial Weather StatementMOBWashington48 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.